# SDR DALA2023091907717

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 94,586 hours, 24,739 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 4R DOOR WHEN DISARMED SLIDE LIGHT STAYS ON ALL OTHER INDICATIONS NORMAL. CORRECTIVE ACTION: CYCLED ARMED/DISARMED HANDLE, LIGHT EXTINGUISHES OPS CHECK GOOD PER B757 AMM 25-61. A/C OK FOR SRVICE. (4605260)
